COUPLED COINCIDENCE POINT RESULTS FOR GENERALIZED SYMMETRIC MEIR-KEELER CONTRACTION ON PARTIALLY ORDERED METRIC SPACES WITH APPLICATION
Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2017, v.24 no.2, pp.79-98
https://doi.org/10.7468/jksmeb.2017.24.2.79
Deshpande, Bhavana
Handa, Amrish
Deshpande,,
B.
, &
Handa,,
A.
(2017). COUPLED COINCIDENCE POINT RESULTS FOR GENERALIZED SYMMETRIC MEIR-KEELER CONTRACTION ON PARTIALLY ORDERED METRIC SPACES WITH APPLICATION. , 24(2), 79-98, https://doi.org/10.7468/jksmeb.2017.24.2.79
Abstract
We establish a coupled coincidence point theorem for generalized compatible pair of mappings <TEX>$F,G:X{\times}X{\rightarrow}X$</TEX> under generalized symmetric Meir-Keeler contraction on a partially ordered metric space. We also deduce certain coupled fixed point results without mixed monotone property of <TEX>$F:X{\times}X{\rightarrow}X$</TEX>. An example supporting to our result has also been cited. As an application the solution of integral equations are obtain here to illustrate the usability of the obtained results. We improve, extend and generalize several known results.
- keywords
-
coupled coincidence point,
generalized symmetric Meir-Keeler contraction,
generalized compatibility,
increasing mapping,
mixed monotone mapping,
commuting mapping